MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7391-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This remediation mdr was generated under protocol b10010116, as a result of warning letter cms# (b)(4).No problems or issues were identified during this device history record review.One sample was received in a used condition without their original packaging and inside in a plastic bag.Visual and functional testing were performed.Visual inspection was performed at 12 to 16 inches under normal conditions of illumination to detect sample conditions that could cause functional issues.No damages nor workmanship defects were detected on the sample.During the functional testing, a leak was detected in the bond with the pump tube, thus the failure mode reported was confirmed.The root cause was lack/insufficient cyclohexanone adhesive was defined per the variables that have process for the solvent application to the tube coiled.The retrospective review on this failure reported shown that there was no increase on this failure reported, therefore the current mitigation implemented will be revisited their adherence to confirm effectiveness and no disruptions in the execution that could cause the presence of this condition in the device.
 
Event or Problem Description
It was reported while providing teaching on pump with tubing was trying to display clamp alarm so tubing was clamped and the infusion liquid leaked out the side of the cassette and no clamp alarm displayed or ever alarmed as infusion continued.Occurred during priming and infusion.No patient injury was reported.

Brand Name
CADD ADMINISTRATION SETS - FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16876165
Report Number3012307300-2023-05147
Device Sequence Number5830516
Product Code FPA
UDI-Device Identifier10610586027512
UDI-Public10610586027512
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7391-24
Device Catalogue Number21-7391-24
Device Lot Number4207862
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Initial Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown